MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HYPERSOFT HELICALVTA; ARTIFICIAL EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HYPERSOFT HELICALVTA; ARTIFICIAL EMBOLIZATION DEVICE
Model Number 100206HS-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is currently underway.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during coil embolization of a pcom aneurysm, the embolization coil unexpectedly detached from the delivery system.The detached implant coil was successfully removed from the patient with a stent retriever.There was no reported patient injury.
 
Additional Manufacturer Narrative
The implant coil was returned tangled with the stent used in the procedure and the pusher was not returned.As the pusher could not be evaluated, it cannot be determined if the implant separated from the pusher or if the implant was thermally detached using a detachment controller; therefore, the reported complaint cannot be confirmed.

Brand Name
MICROPLEX HYPERSOFT HELICALVTA
Common Device Name
ARTIFICIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10760129
Report Number2032493-2020-00314
Device Sequence Number3334246
Product Code HCG
UDI-Device Identifier00816777020628
UDI-Public(01)00816777020628(11)190805(17)240731(10)1908055WH
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Model Number100206HS-V-A2
Device Lot Number1908055WH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;